Items where Author is "Ayalew, A"

Up a level
Export as [feed] RSS
Group by: Item Type | No Grouping
Number of items: 2.

Journal article

OYADIJI, S.O., AYALEW, A. and LAI, E., 2005. Analytical framework for the smooth manoeuvre of wheeled mobile robots traversing obstacles. Proceedings of the Royal Society of London Series A-Mathematical Physical and Engineering Sciences, 461 (2054), pp. 481-507. ISSN 1364-5021

Thesis

AYALEW, A., 2001. Dynamics of four-wheeled mobile robots on uneven surface applications. PhD, Nottingham Trent University.

This list was generated on Tue Oct 19 01:01:12 2021 UTC.